Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 129, NWS Austin/San Antonio, TX

May 24, 202211 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2022, 11:49 PM CDT for 11 counties in Texas. It was in force for 56 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2022, 11:49 PM CDT (04:49 UTC)
Expired
May 25, 2022, 12:45 AM CDT
In force
56 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Atascosa County, TX, Bexar County, TX, Caldwell County, TX, Comal County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Medina County, TX, Uvalde County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 36 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 11:49 PM CDTTSTM WND DMG2 Se Leon Valley, TXPICTURE SENT OF A LARGE 30 INCH DIAMETER ARIZONA ASH TREE SPLIT IN HALF ABOUT 8 FEET ABOVE THE GROUND. TIME ESTIMATED BY RADAR.
May 24, 11:51 PM CDTTSTM WND DMG3 Wnw Lackland Afb, TXSOCIAL MEDIA REPORT OF WIND DAMAGE TO FENCES, A TRAMPOLINE, AND ABOVE GROUND POOL NEAR THE INTERSECTION OF CASCO BAY AND FARALLON ISLE. TIME ESTIMATE FROM RADAR.
May 24, 11:51 PM CDTTSTM WND GST 633 Ene Castle Hills, TXRECORDED AT SAN ANTONIO INTL AIRPORT. POWER FLASHES ALSO REPORTED BY SPOTTER ALONG LOOP 410 IN NORTHEAST SAN ANTONIO.
May 24, 11:54 PM CDTTSTM WND DMG3 W Windcrest, TXREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN.
May 24, 11:59 PM CDTTSTM WND DMG1 Wnw Hill Country Vill, TXREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN.
May 24, 11:59 PM CDTTSTM WND GST 592 Ese Castroville, TXRECORDED AT CASTROVILLE AIRPORT.
May 25, 12:01 AM CDTTSTM WND GST 563 E Lackland Afb, TXRECORDED AT KELLY FIELD IN SAN ANTONIO.
May 25, 12:06 AM CDTTSTM WND GST 586 Sse San Antonio, TXMEASURED AT SAN ANTONIO STINSON MUNICIPAL AIRPORT.
May 25, 12:11 AM CDTTSTM WND DMG1 Ne Hill Country Villa, TXREPORT FROM MPING. 3-INCH TREE LIMBS BROKEN.
May 25, 12:35 AM CDTTSTM WND GST 522 Wsw Pleasanton, TXMEASURED AT PLEASANTON MUNICIPAL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 8:55 PM CDTSevere Thunderstorm WatchSPC6 hr
May 24, 11:35 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2022-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2022-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1232 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

319 
WUUS54 KEWX 250449
SVREWX
TXC013-029-055-091-163-177-187-209-325-463-493-250545-
/O.NEW.KEWX.SV.W.0129.220525T0449Z-220525T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1149 PM CDT Tue May 24 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Medina County in south central Texas...
  Caldwell County in south central Texas...
  Southeastern Hays County in south central Texas...
  Guadalupe County in south central Texas...
  East central Uvalde County in south central Texas...
  Northern Frio County in south central Texas...
  Gonzales County in south central Texas...
  Northern Atascosa County in south central Texas...
  Wilson County in south central Texas...
  Bexar County in south central Texas...
  Southeastern Comal County in south central Texas...

* Until 1245 AM CDT.

* At 1148 PM CDT, severe thunderstorms were located along a line
  extending from near Martindale to Rio Medina to Sabinal, moving
  southeast at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  San Antonio, New Braunfels, San Marcos, Schertz, Kyle, Seguin,
  Cibolo, Universal City, Live Oak, Lockhart, Pleasanton, Selma,
  Pearsall, Hondo, Gonzales, Floresville, Luling, Devine, Jourdanton
  and Poteet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2958 9721 2956 9720 2935 9738 2920 9771
      2922 9773 2914 9783 2895 9825 2875 9923
      2933 9955 2952 9888 2994 9782 2984 9738
      2964 9713
TIME...MOT...LOC 0448Z 331DEG 33KT 2988 9781 2944 9887 2930 9947 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
2 follow-up statements
519 
WWUS54 KEWX 250511
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1211 AM CDT Wed May 25 2022

TXC013-029-055-091-163-177-187-209-325-463-493-250545-
/O.CON.KEWX.SV.W.0129.000000T0000Z-220525T0545Z/
Medina TX-Caldwell TX-Hays TX-Guadalupe TX-Uvalde TX-Frio TX-
Gonzales TX-Atascosa TX-Wilson TX-Bexar TX-Comal TX-
1211 AM CDT Wed May 25 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR MEDINA...CALDWELL...SOUTHEASTERN HAYS...GUADALUPE...EAST CENTRAL
UVALDE...NORTHERN FRIO...GONZALES...NORTHERN ATASCOSA...WILSON...
BEXAR AND SOUTHEASTERN COMAL COUNTIES...

At 1211 AM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Lockhart to Stinson Municipal Airport
to 9 miles north of Frio Town, moving southeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
San Antonio, New Braunfels, San Marcos, Schertz, Kyle, Seguin,
Cibolo, Universal City, Live Oak, Lockhart, Pleasanton, Selma,
Pearsall, Hondo, Gonzales, Floresville, Luling, Devine, Jourdanton
and Poteet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2958 9721 2956 9720 2935 9738 2920 9771
      2922 9773 2914 9783 2895 9825 2875 9923
      2933 9955 2952 9888 2994 9782 2984 9738
      2964 9713
TIME...MOT...LOC 0511Z 304DEG 43KT 2985 9752 2934 9845 2914 9937 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
282 
WWUS54 KEWX 250530
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1230 AM CDT Wed May 25 2022

TXC013-029-055-091-163-177-187-209-325-463-493-250545-
/O.CON.KEWX.SV.W.0129.000000T0000Z-220525T0545Z/
Medina TX-Caldwell TX-Hays TX-Guadalupe TX-Uvalde TX-Frio TX-
Gonzales TX-Atascosa TX-Wilson TX-Bexar TX-Comal TX-
1230 AM CDT Wed May 25 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR MEDINA...CALDWELL...SOUTHEASTERN HAYS...GUADALUPE...EAST CENTRAL
UVALDE...NORTHERN FRIO...GONZALES...NORTHERN ATASCOSA...WILSON...
BEXAR AND SOUTHEASTERN COMAL COUNTIES...

At 1230 AM CDT, severe thunderstorms were located along a line
extending from near Yoakum to 8 miles northwest of Nell to 8 miles
east of Dilley, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
San Antonio, New Braunfels, San Marcos, Schertz, Kyle, Seguin,
Cibolo, Universal City, Live Oak, Lockhart, Pleasanton, Selma,
Pearsall, Hondo, Gonzales, Floresville, Luling, Devine, Jourdanton
and Poteet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2958 9721 2956 9720 2935 9738 2920 9771
      2922 9773 2914 9783 2895 9825 2875 9923
      2933 9955 2952 9888 2994 9782 2984 9738
      2964 9713
TIME...MOT...LOC 0530Z 331DEG 33KT 2933 9719 2882 9813 2862 9904 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:47 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, May 24, 6:47 PM CDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
647 PM CDT Tue May 24 2022

...New UPDATE, AVIATION...

.UPDATE...
Issued at 647 PM CDT Tue May 24 2022

Have added Maverick and Kinney counties to the Severe Thunderstorm
Watch 269 as strong to severe storms approach from the west. Still
looks on track for one or two rounds of showers and thunderstorms for
much of South Central Texas tonight into early Wednesday with strong
to severe storms likely.

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 242 PM CDT Tue May 24 2022

Cold front at 2 pm extends from near SJT to SEP is beginning to
generate storm clusters north of it, but the cap appears to be
holding for the area to the south. The pair of MCV's that deprived
our forecast area much of the rainfall that was advertised yesterday
continues to leave wake subsidence, and even the old faithful
activity is slow to get started. This leaves a poor picture for rain
forecast for tonight to extend into areas west of Hwy 83, but east
of this area, there remains good model agreement on a solid line of
storms forming to the north and sweeping across the eastern 3/4 of
South Central TX from generally 7 PM to 7 AM. An exception over the
western counties is that the dryline near Dryden might generate a
late afternoon or early evening isolated strong storm over Val Verde
County; the latest HRRR runs show that activity to track east and
get absorbed into the complex without any ability to pull the
trailing edge westward. Thus, it is feared much of the Rio Grande
areas will miss out on tonight's rain, although the sim-reflectivity
of the latest would bring the western edge of activity pretty close
to the border south of DRT.

Storm dynamics/wind shear have escalated the severe potential with
an Enhanced Risk to represent this large storm complex with a
highlight the potential for strong organized downdrafts with the
congealing line. Areas where the line is still coming together from
discrete supercells and areas where the line may kink early tonight
may have a shot to produce a brief tornado or two. Some hail over 1
inch is possible, but we think the primary severe concern for
tonight is the strong winds and rounds of torrential that could dump
1 to 2 inches over a short time. PWat values approaching 2 inches
near the leading edge could lead to a couple pockets of 3 to 4
inches in any of the areas where the line kinks with overlapping
storm cells. Timing of the leading edge looks to be zeroing in on as
early as 7 PM for parts of the Srn Edwards Plateau and Nrn Hill
Country, then probably closer to the 10 PM-1 AM window for the metro
areas. The potential for tornadoes should be mostly confined to the
Enhanced risk areas and maybe as far south as I-10, because large
outflow winds are anticipated on the leading edge once the line
becomes more uniform late tonight. By around 3 AM, the severe threat
should be winding down and certainly for the metro areas; most areas
below I-10/Hwy 90 are only in a Marginal Risk, and the severe threat
should be all wind by that time.

As for the rain threat, it would be hard to imagine a run-off threat
for areas south of I-10/Hwy 90, given our dry soils and what looks
to be a fairly progressive moving squall line. Some of the Convective
Allowing models depict a pair of lines with a trailing line over
western counties filling in areas where the leading edge was more
poorly organized. Thus our concerns for run-off issues might be
mainly the Hill Country were the training is more likely and the
soil depths are shallow.

Cooler temperatures and dry air will make for a pleasant day by
Wednesday afternoon, and Wednesday evening will be even more
pleasant as temps drop quickly into the upper 60s/low 70s.

&&

.LONG TERM...
(Thursday through Monday)
Issued at 242 PM CDT Tue May 24 2022

South-Central Texas will be transitioning to a warmer and drier
pattern once again as troughing moves east on Thursday. With mid-
level WNW flow and little in the way of synoptic forcing mechanisms,
expect the heat to build back in over the CWA by the holiday weekend.
Temperatures will warm to near-normal levels for late May on
Thursday, followed by a steady warming trend into the weekend. By
Saturday, expect widespread lower to middle 90s for the Hill Country
and Coastal Plains, with upper 90s to low 100s generally west of US
281. That continues Sunday into Monday of next week with muggy/humid
mornings, and hot and dry afternoons. Our next potential chance at
rain doesn't look to arrive until Tuesday of next week as onshore
flow may increase, bringing seabreeze showers or thunderstorms inland
to the Coastal Plains. Will keep things dry for the time being.

&&

.AVIATION...
(00Z TAFS)
Issued at 647 PM CDT Tue May 24 2022

One or perhaps two rounds of SHRA/TSRA will impact the I-35 sites
late this evening into the overnight with SHRA/TSRA in the VCNTY of
KDRT. Wind gusts to 50 KTS and hail to 2 inches are possible with the
strongest TSRA. VFR skies prevail, except periods of brief MVFR/IFR
CIGs/VSBYs and lightning late evening into overnight. S to SE winds
10 to 15 KTs with gusts to 20 KTs this evening shift to be N to NW
with passage of the cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  79  59  87 /  90  20   0   0
Austin Bergstrom Intl Airport  64  79  58  87 /  90  20   0   0
New Braunfels Muni Airport     65  81  59  89 /  90  30  10   0
Burnet Muni Airport            62  79  57  89 / 100  10   0   0
Del Rio Intl Airport           67  87  64  93 /  40   0   0   0
Georgetown Muni Airport        63  78  58  87 / 100  10   0   0
Hondo Muni Airport             65  83  59  89 /  70  20   0   0
San Marcos Muni Airport        64  80  58  88 /  90  20   0   0
La Grange - Fayette Regional   67  80  61  88 /  90  60  10   0
San Antonio Intl Airport       65  80  61  87 /  90  20   0   0
Stinson Muni Airport           67  84  63  91 /  90  40  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...04
Long-Term...Brady
Aviation...04
Hazardous weather outlook, May 24, 4:03 PM CDT, 7 hours 46 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
403 PM CDT Tue May 24 2022

TXZ171>173-183>194-202>209-217>225-228-252200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
403 PM CDT Tue May 24 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Isolated thunderstorms are possible late this afternoon and early
evening across the southern Edwards Plateau and western Hill
Country. A complex of storms is then forecast to impact portions
of the Hill Country, I-35 corridor, and Coastal Plains late this
evening and into the early morning hours on Wednesday. Some storms
could become severe. The main threats are damaging wind gusts and
locally heavy rainfall that could lead to isolated urban and small
stream flooding. A secondary threat of hail and a low chance for
isolated tornadoes is also possible. A Severe Thunderstorm Watch
has been issued for portions of the Hill Country and southern
Edwards Plateau. Additional watches farther south could be
required later tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms on Wednesday morning should remain
mostly across the Coastal Plains and then clear southeast by
midday. A few strong storms could be possible in the morning,
producing gusty winds and small hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit severe weather and rainfall reports
to the National Weather Service.

In the hours before

Special weather statement, May 24, 11:08 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1108 PM CDT Tue May 24 2022

TXZ172-173-192-250500-
Williamson TX-Burnet TX-Travis TX-
1108 PM CDT Tue May 24 2022

...Strong thunderstorms will impact portions of Williamson,
northwestern Travis and central Burnet Counties through MIDNIGHT
CDT...

At 1107 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Watson to near Smithwick. Movement was
east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Round Rock, Georgetown, Taylor, Burnet, Granger, Bertram, Serenada,
Leander, Bartlett, Liberty Hill, Jarrell, Florence, Thrall, Weir,
Georgetown Dam, Watson, Granger Dam, Joppa, Andice and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 3091 9783 3087 9762 3074 9727 3058 9721
      3055 9823 3095 9817 3099 9788
TIME...MOT...LOC 0407Z 268DEG 37KT 3090 9805 3057 9806

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CP
Local storm report, May 24, 11:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     HAIL             1 NE SUNSET VALLEY      30.24N 97.79W
05/24/2022  U0.75 INCH       TRAVIS             TX   PUBLIC

            REPORT FROM MPING DIME SIZE HAIL.

&&

KCW
Local storm report, May 24, 11:32 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1132 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND GST     BERGSTROM INTERNATIONAL 30.20N 97.67W
05/24/2022  M51 MPH          TRAVIS             TX   ASOS

&&

JR
Local storm report, May 24, 11:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1133 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     TSTM WND DMG     PFLUGERVILLE            30.45N 97.62W
05/24/2022                   TRAVIS             TX   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN.

&&

JR
Local storm report, May 24, 11:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1142 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     TSTM WND GST     BERGSTROM INTERNATIONAL 30.20N 97.67W
05/24/2022  M60 MPH          TRAVIS             TX   ASOS

&&

JR
Local storm report, May 24, 11:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             1 SW WEST LAKE HILLS    30.28N 97.82W
05/24/2022  U0.75 INCH       TRAVIS             TX   PUBLIC

            REPORT FROM MPING.

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:14 PM CDTSpecial Weather StatementEWXMaverick46 min
May 24, 7:28 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 24, 7:30 PM CDTSpecial Weather StatementEWXVal Verde60 min
May 24, 7:32 PM CDTSpecial Weather StatementEWXLlano58 min
May 24, 7:44 PM CDTSevere Thunderstorm WarningEWXEdwards15 min
May 24, 7:47 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXMaverick58 min
May 24, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde64 min
May 24, 8:15 PM CDTSpecial Weather StatementEWXEdwards45 min
May 24, 8:16 PM CDTSevere Thunderstorm WarningEWXLlano59 min
May 24, 8:49 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet, Williamson56 min
May 24, 8:53 PM CDTSpecial Weather StatementEWXVal Verde52 min
May 24, 8:56 PM CDTSpecial Weather StatementEWXKerr49 min
May 24, 9:07 PM CDTSpecial Weather StatementEWXVal Verde53 min
May 24, 9:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde64 min
May 24, 9:12 PM CDTSpecial Weather StatementEWXDimmit18 min
May 24, 9:15 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr, Real60 min
May 24, 9:15 PM CDTSevere Thunderstorm WarningEWXVal Verde60 min
May 24, 9:23 PM CDTFlash Flood Warning Considerable damage threatEWXVal Verde3 hr
May 24, 9:28 PM CDTSpecial Weather StatementEWXLlano47 min
May 24, 9:40 PM CDTSpecial Weather StatementEWXBurnet, Williamson50 min
May 24, 9:43 PM CDTSpecial Weather StatementEWXDimmit47 min
May 24, 9:47 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBlanco, Gillespie, Kendall, Kerr58 min
May 24, 10:09 PM CDTSevere Thunderstorm WarningEWXKerr66 min
May 24, 10:11 PM CDTAreal Flood AdvisoryEWXKerr3 hr
May 24, 10:11 PM CDTAreal Flood AdvisoryEWXKerr3 hr
May 24, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXEdwards46 min
May 24, 10:15 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXVal Verde45 min
May 24, 10:17 PM CDTSpecial Weather StatementEWXReal43 min
May 24, 10:31 PM CDTSpecial Weather StatementEWXBurnet, Williamson44 min
May 24, 10:34 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBlanco, Burnet, Hays, Travis, Williamson56 min
May 24, 10:41 PM CDTSpecial Weather StatementEWXBandera49 min
May 24, 10:55 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde, Val Verde65 min
May 24, 11:01 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Hays, Kendall, Medina and 2 more59 min
May 24, 11:08 PM CDTSpecial Weather StatementEWXWilliamson52 min
May 24, 11:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more67 min
May 24, 11:51 PM CDTSevere Thunderstorm WarningEWXFrio, Kinney, Maverick, Uvalde, Zavala54 min
May 25, 12:26 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Williamson64 min
May 25, 12:33 AM CDTSpecial Weather StatementEWXKinney42 min
May 25, 12:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, DeWitt, Frio, Gonzales, Guadalupe and 4 more68 min
May 25, 12:41 AM CDTSevere Thunderstorm Warning Considerable damage threatEWXDimmit, Frio, Kinney, Maverick, Uvalde, Zavala64 min
May 25, 1:13 AM CDTSpecial Weather StatementEWXMaverick, Uvalde47 min
May 25, 1:31 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Maverick, Zavala59 min
May 25, 2:07 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick38 min
May 25, 2:42 AM CDTSpecial Weather StatementEWXDimmit33 min
May 25, 2:56 AM CDTSpecial Weather StatementEWXUvalde34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.